... like my tongue is burning, does anyone else have this problem?
YES Wendy; sounds like many people have this problem and there answer is take the medication only with water. then wait a couple hours before anything carbonated some said they still got that feeling but it went away after about two months. Also some complaints about our taste buds. so just be aware. at the top of this page is a search bar type the name of the medication in there and read some about it. good luck. Chuck1957
- Topiramate Information for Consumers
- Topiramate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topiramate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Oct 2009 • 1 answer
Posted 1 Apr 2013 • 13 answers
Posted 18 Apr 2013 • 2 answers
Peripheral Neuropathy - I have terrible burning in my arms and tingling and twitching legs. Is this?
Posted 24 Oct 2014 • 1 answer
Posted 18 Nov 2016 • 1 answer